# SDR DXTA2025092905112

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0298
- Aircraft time: 3,875 hours, 2,561 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF BIRD STRIKE ON THE LOWER SIDE OF THE RH WING LEADING EDGE ROOT SKIN CORRECTIVE ACTION:1. REMOVED RH WING L/E ROOT SKIN IAW MODEL 680A MM 57-40-05.2. PERFORMED HIDDEN DAMAGE ASSESSMENT OF THE GENERAL AREA AND REPORTED ANY FINDINGS TO CUSTOMER AND/OR ENGINEERING AS PRUDENT AND HOLD FOR FURTHER DISPOSITION. ADDITIONAL DAMAGE FOUND.  CRACK FOUND AND OIL CANNING IN STRUCTURE; REVISED EWO TO R/R PARTS AND FAB REQUIRED DETAILS. 3. C/W REPAIR IAW NETJETS RFTS-115204 REV: 0. NOTE: REMOVED AND REPLACED PN: 7421031-4 AND 7410130-4 IAW MODEL 680A SRM CHAP 51 PER SAME ENG DISPO. 4. INSTALLED RT WING L/E ROOT SKIN IAW MM 57-40-05.
